# SDR AWXA960258

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Le Flap
- Part time: 3,583 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHX/OAK - FLT 0577 - AIR TURNBACK.  NR 2 SLAT EXTENDED ABOUT 2 INCHES EN ROUTE.  REMOVED AND REPLACED NR 2 ACTUATOR PER R3M27020.  OPERATION AND LEAK CHECK GOOD.  PART TOTAL CYCLES, 35,841.  (X)
